# SDR SWAA2023092591088

- Difficulty date: August 17, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR HARDWARE ON AFT ENTRY AND GALLEY GIRT BAR FLOOR BRACKETS AT AFT GALLEY AREA 2023-530586<[01] REPLACED HARDWARE ON AFT ENTRY AND GALLEY GIRT BAR FLOOR BRACKETS AT AFT GALLEY AREA I.A.W. BOEING SOPM 20-50-01 REV. 38;[02] TASK COMPLETED
